MAUDE Adverse Event Report: SECA SECA 284; SCALE, STAND-ON, PATIENT

SECA SECA 284; SCALE, STAND-ON, PATIENT
Model Number 284
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient stepped on emergency department triage scale with force and glass weighing surface shattered/exploded.

Brand Name
SECA 284
Common Device Name
SCALE, STAND-ON, PATIENT
Manufacturer (Section D)
SECA
13601 benson ave
chino CA 91710
MDR Report Key19163192
Report Number19163192
Device Sequence Number7948916
Product Code FRI
UDI-Device Identifier04012030020435
UDI-Public(01)04012030020435
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2024
Report Date (Section F) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number284
Device Catalogue Number2841000109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/09/2024